標題: Mesh independence of matrix-free methods for path following
作者: Ferng, WR
Kelley, CT
應用數學系
Department of Applied Mathematics
關鍵字: path following;bifurcation;collective compactness;fold point;mesh independence;matrix-free method;GMRES;Arnoldi method;singularity
公開日期: 21-五月-2000
摘要: In this paper we consider a matrix-free path following algorithm for nonlinear parameter-dependent compact fixed point problems. We show that if these problems are discretized so that certain collective compactness and strong convergence properties hold, then this algorithm can follow smooth folds and capture simple bifurcations in a mesh-independent way.
URI: http://hdl.handle.net/11536/30512
ISSN: 1064-8275
期刊: SIAM JOURNAL ON SCIENTIFIC COMPUTING
Volume: 21
Issue: 5
起始頁: 1835
結束頁: 1850
顯示於類別:會議論文


文件中的檔案:

  1. 000087320700013.pdf